Embedding of Graphs in Probabilistic Euclidean Space

Philippe Blanchard, Dimitri Volchenkov

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationEmbedding of Graphs in Probabilistic Euclidean Space
PublisherSpringer Berlin Heidelberg
Pages73-84
ISBN (Print)9783642195914
DOIs
StatePublished - 2011

    Fingerprint

Cite this

Blanchard, P., & Volchenkov, D. (2011). Embedding of Graphs in Probabilistic Euclidean Space. In Embedding of Graphs in Probabilistic Euclidean Space (pp. 73-84). Springer Berlin Heidelberg. https://doi.org/10.1007/978-3-642-19592-1_5